Gardasil Mucus Layer, Bladder Wall, Bladder Spasms, Painful Bladder, Interstitial Cystitis
EVERYONE PLEASE READ!!!! GARDASIL HAS DESTROYED MY LIFE! I am 24 years old and a year and a half ago I was graduating college and planning to be a professional dancer and go to law school...I was perfectly healthy and energetic! In February of 2007 I received my first Gardasil shot. After a few days I started to feel as though I had a Urinary Tract Infection and was also feeling more tired than usual. The doctor gave me an antibiotic and sent me on my way. ... more »
EVERYONE PLEASE READ!!!! GARDASIL HAS DESTROYED MY LIFE! I am 24 years old and a year and a half ago I was graduating college and planning to be a professional dancer and go to law school...I was perfectly healthy and energetic! In February of 2007 I received my first Gardasil shot. After a few days I started to feel as though I had a Urinary Tract Infection and was also feeling more tired than usual. The doctor gave me an antibiotic and sent me on my way.
In May of 2007 I received my second Gardasil shot and yet again, a few days later I started to feel like I was getting another Urinary Tract Infection. I went to the doctor numerous times between the second and third shot...all for bladder and urinary tract pain. For months I was on different antibiotics and they were not making the pain go away. After visiting a number of urologists, I found out that the urine cultures had all been coming back negative - showing no sign of an infection, so the antibiotics were pointless. All tests that I had run, both blood and urine came back normal. It is not standard procedure for a doctor to call you if your test results come back normal, but there was clearly something wrong, so I searched for a urologist who would believe me that I wasn't making up the pain I was in.
In August 2007, I had a cystoscopy done (they took a scope and went into the bladder to look in the bladder wall) and they concluded that I have an incurable bladder disease called Interstitial Cystitis. This is a condition where there becomes a defect in the bladder wall causing it not to have the protective mucus layer inside of it. The pictures of inside my bladder show red, raw skin, obviously showing the severity of my case of it.
There is no evidence as to what causes Interstitial Cystitis, and there is no proven successful way of treating it. The initial signs are exactly the same as a Urinary Tract Infection (painful bladder spasms, painful urination, body aches and back pain). The main difference is the fact that it is not an infection. There are thousands of people with Interstitial Cystitis who are misdiagnosed as having chronic Urinary Tract Infections.
I received my third Gardasil shot in October of 2007 and that is when EVERYTHING fell apart. The bladder pain became constant and there has not been one minute in a day since that shot I have not been in unbearable pain. This is when everything else in my body began to crash down as well. The other health problems and side effects from the Gardasil that I am having are constant sore throat, vicious migraines, vision changes, back pain, body aches, joint pain, sinus problems, vomiting, constipation, dizziness...I could keep going on forever!
I have tried all of the conventional treatment for Interstitial Cystitis and have gotten NO relief from the pain and other side effects. The doctors didn't know what to do, so they put me on OxyContin and a diet consisting of no acidic foods. That has now posed its own set of problems seeing as now my body is addicted to the narcotic, and I have gone from 5'6'' 125lbs to 100lbs over the course of a year due to the diet. I am extremely malnourished and have to take B12 vitamin shots once a week due to the severe anemia. I am 24 years old, and feel like I am 100. I can not live a normal life, I am going to lose my job from numerous absences, I lost my fiancé and am not able to have an intimate relationship anymore, I am extremely depressed, I have to have my family clean my apartment because I am too sick to do it, I can not do social activities because I am too tired and in pain. This vaccine has DESTROYED my life! I am desperately seeking out someone else who is having bladder problems due to the Gardasil so that I can contact an attorney. This needs to be OFF the market a soon as possible so that it does not run any other lives! Gardasil has caused some deaths, but in my mind, I'd rather die than live with the pain I am having. I did notice there are some posts regarding girls getting urinary tract infections... PLEASE PLEASE PLEASE have your urine cultured because there is a good chance it may be Interstitial Cystitis!
I am desperately looking for someone who is having some of these symptoms so that I can go to a lawyer and get something going before things like this happen: Numerous states are pushing to make it mandatory that girls receive the vaccine before they enter the 6th grade. We can not let this happen! We all need to stick together and somehow fight this and get out lives back!
Let me know if you are IN - and also what you thought about my post!
You can email me at ******
Bless All of You!